The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hello everyone:) i am irritated,without a doubt,and looking to find some answers.
it has been three years now....
at first i was diagnoised with RA,and everything has gone down hill since.

the fatigue is terrible,the sun literally makes me sick,headaches are constant,low grade fever when i get mad or upset,joint pain,loss of pigment,and embarressed to say,but i now have white/grey eyebrows coming in,and also my pubic hair is white/grey.
i just turned 40,so i was a little confused at first,then yesterday when i noticed my eyebrows,i figured something else was going on to add to the list.

i never thought of it,and never heard of it...has anyone else came across this problem??

thank you,and i look forward to meeting some new people!!
 

·
Registered
Joined
·
4,968 Posts
Hello and welcome to the board.

I am guessing your treating with a doctor and are on meds for the RA that you have been diagnosed with??? If so, do you like your current Rheumatologist assuming that your treating with one? What medicine do you take currently to treat your RA? Do you feel it is under control?

I am sorry that your not feeling well and it is possible that you may have other auto immune things going on that you have not been diagnosed with yet. Some of your symptoms just don't sound like RA to me.

I hope you get to feeling better and come join us in the chat room sometime.:wink2:
 

·
Moderator
Joined
·
11,410 Posts
Hi Dawn,

Welcome to the lupus site.

Since you have been diagnosed with RA, I am assuming that you are taking plaquenil (hydroxychloroquine) and possibly a NSAID? I know someone with RA and they are on them, just like me with lupus.

Some members here have a diagnoses of lupus with RA thrown in with it. Many of us have overlapping conditions.

You need to find a rhumey that knows lupus.

Take care,
Lyn
 

·
Registered
Joined
·
7,800 Posts
Hello Dawn and welcome :)

It would be interesting to know what meds you were put on for RA. Although many lupus and RA meds are the same or complementary, we recently had another poster whose RA med actually made her worse as it didn't suit someone who has lupus. As Lyn has said, it is also possible that there is an overlap in conditions, it doesn't necessarily have to be one or the other but you will need to work closely with your doc to work out the treatment plan.

I believe plaqeunil can cause some pigment loss. I don't know that mine has anything to do with meds (my Dad went gray when he was 17) or lupus and I mainly have some gray hair - thank God for hair dye :lol: Thankfully my eyebrows are intact.

Bye for now,
Katharine
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top